# SDR MALA040320

- Difficulty date: April 8, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- Aircraft time: 17,518 hours, 18,972 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 51634002
- Part serial: 97035
- Condition: Failed
- Location: Ac Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT DC GEN CAUTION LIGHT ON INTERMITANTLY RESETS AFTER 10-15 SECONDS.  AIR RETURN TO MSP.  REMOVED AND REPLACED LEFT AC GEN GCU DUE TO DISCREPANCY IN COMMUNICATION WITH MXC/MX AND FLT CREW.  P/N 51634-002, S/N OFF 97035, S/N ON 97031 IAW AMM 24-20-10-2.  REMOVED AND REPLACED LEFT DC GCU IAW AMM 24-30-10 51539-007B, S/N OFF 98657 S/N ON 98114.  OPS CHECKS GOOD.
